# SDR CALA9701194

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN BELTFRAME AT STA 446, LONGERON 5L.  THE CRACKED AREA WAS REMOVED, A REPAIR ANGLE, FILLER, AND DOUBLER WERE INSTALLED IAW SRM 53-03, FIGURE 4.
